Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 18.10.2021
From: lol

Subject: arthrititis got worse

hi not been on for awhile have been really ill my diabetes was not working with my metformin and they tried many other things bad side effects then i went on truclicity glp 1 injections on them for 5weeks never felt so ill vomiting off my food the runs pains in my stomach feeling sick all the time i stuck it for 5weeks and got in touch with my doctor she said its not the injection but didnt know what it was tried to get in touch with my diabetic nurse at the surgery she was off for a week. so i got in touch with my consultants sec who looks after my addissons at the hospital he is also the diabetec consultant and she told him he got his diabetec nurse to phone me she said stop it this week and the consultant is going to phone you. he phoned and went through everything with me he said test my sugars 3times aday for two weeks and then he will look at it and decide what i need to go on he said it will be insulin maybe novafix 30 i also got a phone call from my rhummy consultant today i have been in alot of pain in my feet and ankles pain is terrible scan showed that there was alot of inflamation she is putting my methotrexte up from 20 to 22.5 my dexi scan showed my back hips and spine have got worse and i have to go on denosumab for my bones i am getting the first one next week.does anyone know will there be any side effects when my methotresate goes up i am so fed up today first day i felt like coming on needed support x
reply | back to forum

Date: 19.10.2021
From: Lois

Subject: Re: arthrititis got worse

Hi lol, so sorry to hear you have been unwell.
What a mess we are in at the minute can't get to see GP face to face. This is half the problem diagnosis over the phone is a dangerous game to play. If they don't know what is making you so ill they should at least have seen you. My heart goes out to you. Thank God you got to talk to some one with a bit of sense.
I had my methrotrexte put up I didn't have any side effects at all. Fingers crossed it will be the same for you.
I had so much trouble with my Rhumy Consultant and lost faith in her. I had a long chat with my GP and I have been managing on Gabapentin plus other pain killers for 2 years but I have also been in so much pain in my feet I might have to give in and go back to a different Rhumy Consultant.

I hope you get sorted soon. Like we haven't had enough to put up with.

I had my booster vaccine yesterday seems ok just an achy arm.
I have had a raging toothache for days I had a filling done and something was clearly not right. Got it all.sorted today. New filling allgood now.

I will always support you don't leave it so long just pop in say hi I'm suffering today. We all need support.
Lucy and Colin have been here for me I lost my Mum in June to sepsis she was 95. I miss her so much.

Lucy came on to say she was in hospital with Covid not doing well in the HDU. She hasn't been back since that was over 2 months ago. I am worried for her. I was saying to my daughter you Lucy and Colin are like really great friends that I just haven't met yet.
Well lol I hope you feel a little bit of support. I am always here for you.
Take care hope you feel better soon xxxxxxxxx
reply | back to forum

Date: 19.10.2021
From: Colin W

Subject: Re: arthrititis got worse

hi lol , sorry you are not good , know a bit about addisons , my niece has had it for 40 years , she is type 1 addisons , also has RA negitive sero ,

I got type two diabetes , on metformin + weekly injection my blood sugars are alot better than they was but steriods mess it up & trying to get them down but with addisons you may need them

its good to hear from you , as lois said we are missing lucy , she was very ill & we are worried , hope they can help you & get better soon
reply | back to forum

Date: 21.10.2021
From: lol

Subject: Re: arthrititis got worse

so sorry to hear about your mum what a terrible time is your dad still alive have you got support its also bad about lucy you just dont know the minute i have started to lose my hair it is the methotrexate got in touch with the rhummy nurse today as i forgot to mention it to the doctor when she phoned didn't think it was the methotrexate she said i still have to go on the higher dose next week as my inflamation is very high hope i dont lose it all and it just goes thinner thank you for being there for me when you have so much going on don't know how you do it but it means alot take care of yourself x
reply | back to forum

Date: 22.10.2021
From: Lois

Subject: Re: arthrititis got worse

Hi lol, sorry to hear about the issues with your hair. I didn't have that side effects from methotrexate. Hopefully it will just get a bit thinner. Oh the joys of RA.
lol I lost my Dad 18 years ago now I find myself back to feeling his loss all over again as well. I do take comfort in thinking they are together again. They were teenage sweethearts. I took after them been with my other half since I was 17 been married 51yrs now.

Luckily I have so much support from hubby and my three grown up children.

I am always here for you. Look after yourself. Xxxxx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board